# SDR AALA202409126028

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,855 hours, 38,665 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 05311001803201
- Part serial: MC3057
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CHECK WINDOW SLIDING LH ADJUSTMENT DOES NOT SECURE THE HANDLE CLIP ATCOCKPIT IN COCKPIT. REPLACED SLIDING WINDOW CAPT SIDE IN COCKPIT IAW AMM 56-12-11-000-001-A ANDAMM 56-12-11-400-001-A REFER TO INDIVIDUAL SIGN OFF ENTRIES FORWORK STEPSPERFORMED, FORM ME-0470 CREATED.
